BibTeX record journals/rsa/AdamczakCW16

download as .bib file

@article{DBLP:journals/rsa/AdamczakCW16,
  author       = {Radoslaw Adamczak and
                  Djalil Chafa{\"{\i}} and
                  Pawel Wolff},
  title        = {Circular law for random matrices with exchangeable entries},
  journal      = {Random Struct. Algorithms},
  volume       = {48},
  number       = {3},
  pages        = {454--479},
  year         = {2016},
  url          = {https://doi.org/10.1002/rsa.20599},
  doi          = {10.1002/RSA.20599},
  timestamp    = {Mon, 28 Aug 2023 21:35:34 +0200},
  biburl       = {https://dblp.org/rec/journals/rsa/AdamczakCW16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics